# SDR USAA020313

- Difficulty date: June 19, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Aircraft: N533AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24515
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Frame
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 42,286 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND X-FRAME CORRODED .5 INCH BY 2 INCH AREA, FORWARD SPAR UPPER RIGHT BOLT HEAD TERMINAL FITTING.  CORROSION LEVEL 1.  CLEANED CORROSION, TREATED, AND PRIMED PER SRM 51-20-04 AND 51-10-02.  (M)
